MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. SEIBEL CAPSULORHEXIS FORCEPS, SHARP; FORCEPS, OPHTHALMIC

MICROSURGICAL TECHNOLOGY INC. SEIBEL CAPSULORHEXIS FORCEPS, SHARP; FORCEPS, OPHTHALMIC
Model Number DEMO DFH-0030
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tip broke off in the patient's eye.

Brand Name
SEIBEL CAPSULORHEXIS FORCEPS, SHARP
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
 8415 154th ave ne
redmond WA 98952
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
jeffrey cody
8415 154th ave ne
redmond, WA 98052
MDR Report Key17394128
Report Number3019924-2023-00005
Device Sequence Number15346368
Product Code HNR
UDI-Device Identifier00844685001484
UDI-Public00844685001484
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEMO DFH-0030
Device Catalogue NumberDEMO DFH-0030
Device Lot Number080790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown